# SDR DALA2021121307693

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 61,902 hours, 8,134 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 WHILE PERFORMING SERVICE CHECK EMER LTS TEST, FOUND FAP PANEL EMERGENCY LIGHT SWITCH DAMAGED. SWITCH DOES NOT STAY ON. CORRECTIVE ACTION: REMOVED AND REPLACED FLIGHT ATTENDANT PANEL PER A330 AMM 23-73. (8194150)
